# SDR SWIA200110466

- Difficulty date: December 21, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 6,052 hours, 6,062 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DISPLAYED DUTCH ROLL TENDENCIES AT FL330 AT .77 MACH.  OSCILLATED 1-2 DEGREES LEFT AND RIGHT WITH 3-4 SECONDS INTERVALS, SKID INDICATOR MOVED APPROXIMATELY 1/8 LENGTH LEFT AND RIGHT.  TROUBLESHOT THE SYSTEM IAW MM 22-22-01 AND 22-22-04.  EVERYTHING CHECKS GOOD AT THIS TIME.  COULD NOT DUPLICATE DISCREPANCY AT THIS TIME.
